Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Bald spot on head. Taking metadate, concerta. Causes for hair loss?

my eleven year old son has a bald spot on the top of his head toward the back. he has been on add meds. he recently, withn the last month has been taking Metadate before that he was on concerta for three years but never while taking conerta did any hair loss issues. could you please give me some input or answers as to why thus may be happeninh
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
He seems to be having alopecia areata. It is an autoimmune disease where small round,oval, coin shaped patches of hair loss are seen. These patches may resolve spontaneously in some cases but may progress in some in terms of number and size to involve other hair bearing areas.
To treat the same, application of topical steroids like mometasone lotion daily or intra lesional injection of triamcinolone once in three to four week would help.
The bald patch of alopecia areata should be differentiated from fungal infection of scalp too.
A consultation with dermatologist is recommended.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor